# SDR DHL2003801069

- Difficulty date: April 24, 2003
- Submitted: May 18, 2003
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 78,807 hours, 30,335 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 4641324N
- Condition: Cracked
- Location: Accessory Bay
- Part time: 78,807 hours, 30,335 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCY COMPT - SPLICE FITTING CRACKED 1.000 INCH FS 1690.000 L-18L (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 53-1-0 PG 1.  REMOVED DAMAGED SPLICE FITTING SRM 51-1-21 PG 1.  CLEAN, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED NEW FITTING IAW SRM 51-1-21 PG 1, SRM 51-1-20D PG 9.
